Itching and liver engimes are high after 1.5year of liver transplant
I am writing again after a long time on the same issue. i.e liver engymes are high since last December. In the mean time USB and MRCP showed that there is IHBR dilation in the posterior bile duct but not much. It can not the cleared my ERCP as the bile ducts are reconstructed in a different way. In between liver biopsy also done. There is no evidences of rejection and the HBV DNA also negative.
Doctors are not 100% sure that the reason of elvevated engymes is dilated IHBR,
Bilirubin : 4.35 ( gone up further in last 15days)
SGOT: 166 ( come down in last 15 days)
SGPT: 64( Come down in last 15 days)
GGTP: 290(Come down in last 15 days)
Alkaline: 140 (come down in last 15 days)
TLC : 2100( came down drastically after withdrawn of wysonole)
Creatinine : 2.3 ( gone up)
After a long time it is diagnosed that the anterior duct(which has anastomosis stricture) is also larger obstruction. 25th June ERCP was done. Since then I am having dark(brown) stool even after 7days.
Todays LFT and CBC report showing that bilirubin still high(2.77) remains at same level as was at the time of discharge and SGOT(487) SGPT(388) increased. And most important think Hb has gone down to 9.1 from 12.1 before the procedure. What could be the reason and what should I do according to you,
ERCP report is as follows:
"Papilla identified. Needle Knife papiloctomy done . Guide wire egotiated into CBD. Cholangiogram done revealed anastomosis stricture. Stricture was dialated with Sohendera bilary dialator. A 7 Fr X 15Cm stent put across the stricture in the one of the systems."
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST